# SDR TX9Y20110913001

- Difficulty date: September 10, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BILGE AREA STA 1960 - STA 1980 S-51R STRINGER FOUND CORROSION.  THE CORROSION PART OF THE STRINGER WAS CUT AND REMOVED PER SRM 53-10-03, REV 120.  A REPAIR PART WAS MADE LOCALLY AND INSTALLED PER SRM 53-10-03, REV 120.  AFTER REPAIR, CAT B REPAIR SUPPLEMENTAL INSPECTION PER SRM 53-10-03 FIGURE 1 AND NDT CHECK PER NDT MANUAL PT6/51-00-00 FIGURE 23 WERE PERFORMED. NO CRACK WAS FOUND.
